# SDR SWAA2021040756979

- Difficulty date: March 18, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL140CF CORRODED ON UPPER SURFACE STA 767 TO STA 887 LBL AND RBL 25 WL 155 / FABRICATED NEW FLR BD PNL 140CF IAW BOEING DWG 453A2610 REV C ALODINE + PRIMED IAW SRM 51-20-01-0G-0 + BAC5719 PG 3 + 11 AFT CARGO FLR PNL 140CF HAS CORROSION ON UPPER SURFACE EVALUATED FLR BD 140CF AND FOUND TO BE OUT OF LIMITS EXCEEDS 20' IAW SRM 53-00-53-1A-1 FABRICATED NEW FLR BD 140CF IAW AMM 25-52-01-201-801
